# SDR DALA2020012310532

- Difficulty date: January 20, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,026 hours, 24,583 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LAVATORY ATTACH FITTINGS, THREE,  BS 1640,  LBL 24 , LBL 45 AND RBL 45.  REPLACED IAW SRM 51-40-05-0G AND SRM 51-40-02-0G, PAR 7.
